# SDR UIEA2018100102143

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,014 hours, 22,990 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Elbow
- Part number: MS21926J6
- Condition: Missing
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG HIGH PRESSURE SHUT OFF VALVE MISSING ELBOW/ UNION. R&R REPLACED LEFT ENG HIGH PRESSURE SHUT -OFF VALVE ELBOW / UNION IAW AMM 36-11-18 OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
